Accessibility navigation


Differentiation under the double integral sign

Glaister, P. (1996) Differentiation under the double integral sign. International Journal of Mathematical Education in Science and Technology, 27 (5). pp. 760-763. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739960270515


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23637
Additional Information:This article appears in a collated section entitled 'Classroom Notes'. The DOI links to the whole section and not the individual article.
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation